Our expert says:
I am totally opposed to the use of diet pills and potions. If this product does contain ephedrine then it can cause a variety of negative side-effects such as insomnia, tremors, palpitations, psychotic reactions, etc, etc, and you can become dependent so that you will require more and more to achieve the same boost that ephedrine gives you. If the product contains ephedra then you should keep in mind that diet products containing this substance have been banned in most other countries. If you only need to lose 6 kg then you can do this without taking pills by using an energy-reduced diet and regular exercise - this is a cheaper, safer option.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.